# SDR HEEA078154

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,463 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 406310404101
- Condition: Worn
- Location: Main Rotor
- Part time: 3,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END WORN BEYOND LIMITS.
